See Alike in...

Alike App

Browser

GingerSnapple

671d

Does anyone else get frustrated when they try a new medication because their symptoms are also side effects of the medication? Am I dizzy because of my POTS or the new meds? Am I getting cysts because of my birth control.. or my pcos? Is this an allergic reaction or my inflammatory disease? Things like that.. its so frustrating to not be able to tell if my chronic conditions are flaring up or if I'm actually having a side effect when starting a new medication, especially when you have more than one chronic illness so you cover almost every possible symptom of side effects on the medication chart. Does anyone else feel like this?

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion